| Model Number |
MMT-722NAS |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had unexpected restart alarm.The customer¿s blood glucose level was 130 mg/dl.The customer was able to successfully clear the alarm.The customer was able to complete insulin pump rewind.Customer stated that they received alarm after every battery change.The customer was advised to monitor the insulin pump and that patient may continue to wear the pump until replacement arrives.The insulin pump will be returned for analysis.